Limit theorems for logarithmic averages of random vectors

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)5-16
JournalMathematische Nachrichten
Volume195
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Limit theorems for logarithmic averages of random vectors. / Berkes, István; Horvath, Lajos.

In: Mathematische Nachrichten, Vol. 195, 1998, p. 5-16.

Research output: Contribution to journalArticleResearchpeer-review

@article{16c4c08c74c44084ab79ccfde864d29b,
title = "Limit theorems for logarithmic averages of random vectors",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "1998",
language = "English",
volume = "195",
pages = "5--16",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH",

}

TY - JOUR

T1 - Limit theorems for logarithmic averages of random vectors

AU - Berkes, István

AU - Horvath, Lajos

PY - 1998

Y1 - 1998

M3 - Article

VL - 195

SP - 5

EP - 16

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -